Algebraic methods in linear problems of gravimetry and
Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 342-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_2_a19,
author = {V. N. Strakhov},
title = {Algebraic methods in linear problems of gravimetry and},
journal = {Doklady Akademii Nauk},
pages = {342--346},
year = {1991},
volume = {319},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a19/}
}
V. N. Strakhov. Algebraic methods in linear problems of gravimetry and. Doklady Akademii Nauk, Tome 319 (1991) no. 2, pp. 342-346. http://geodesic.mathdoc.fr/item/DAN_1991_319_2_a19/